Thanks @Dubya_B I think you hit the nail right on the head. It doesn’t seem like there is as much organization as opposed to the PFS forum. The one thread I keep reading from the acne.org forum has over 600 pages and while it has a substantial amount of good information it has a substantial amount of rabbit holes. If it were at all possible to have a section that is dedicated to organizing: Plans, symptoms, side effects, supplements, and known “do not trys” i think that would be beneficial and perhaps would get all of the users to move to a place that is effective.
The biggest thing after coming into contact with the acne.org forum is that we’re trying to keep a steady pace going through a single thread.
I come here but i don’t get as many responses as I do with Acne.org or here at propecia help
Also to be very honest, a lot of people are very very surprised that a single pill could have such a adverse effect on a person, but the fact of the matter is that it did on my brother. BUT what i want to say, is that I think i’ve made a correlation to people like my brother who have had minimal dosage exposure but have either had (1) a history of taking antibiotics (say your parents are always sending you to get meds to address colds etc or when you have the flu) (2) or you either took Doxycycline before you took Isotretinoin or after Isotretinoin regardless of what your Isotretinoin dosage was.
So far i’ve met 3 individuals who have taken it and all share the same sides as my brother. A varying degree of intensity of the each side effect, but none the less they share the same sides.
I think the drug drug interaction may have been the case, or may not have. I now will never know, but what i do know is that the isotretinoin half life according tot he box is 2 weeks, but after my brother spoke to the lead pharmacist at his work (number 1 trauma hospital in our state) the pharmacist agreed with my brother(hes a nurse) that the drug itself can be longer than 2 weeks and it honestly is in your system for 3 months or longer.
With that said, its almost like any drug u take within that time frame will create more adverse side effects, now add it alcohol, add in diet in this time period and now you have more adverse changes. I liken it to a pinball machine where the pinball is moving around your body doing all this damage and each time you introduce something else into your body during this “free play” period it’s increasing the speed of the pinball.
I hope this makes sense, every day is getting harder for him at least mentally, he’s started a the plan and has seen some changes in the bowel movements, but i’m really hoping for changes to his dryness in regards to his eyes.
Thanks for being supportive.